MAUDE Adverse Event Report: PARKER MEDICAL PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.0MM

PARKER MEDICAL PARKER; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.0MM
Model Number H-PFHV-70
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of 14 may 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
When the patient was moving to bed after rehabilitation, the inflating tube was dislodged.The hospital said that the inflating tube was not positioned in the slit portion of the stream guard.
 
Additional Manufacturer Narrative
All information reasonably known as of 14 may 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint reported that "when the patient was moving to bed after rehabilitation, the inflating tube was dislodged.Because the lot number is not available, we could not review the retained samples and dhr accordingly.The bonding process was verified and monitored; the bonding effect is judged by the sampling tension test in workshop per 4 hours.In this complaint, the tube was be intubated 4 days and it was found detached from the tubing after the patient moving, based on above information, well lead was unable to determine the root cause for this complaint.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the seventh complaint reported for part number i-pfhv-70, "leaking" failure mode.There were nine other complaints reported for part number i-pfhv-70 during the same timeframe.We will continue to monitor trends during our periodic complaint review meetings.Risk assessment: the ultimate risk is low, as that is the highest risk of the following 2 considerations: 1.Patient / caregiver.Performed risk assessment with rma-20024b rev 3 parker flex-tip endotracheal tubes which is sufficient for part number i-pfhv-70.The complaint aligns with risk id r25 with a potential cause of hazard being "1.Check valve leak.2.Cuff having pin hole 3.Damaged tubing 4.Leaky bonds" severity = 6-major, 2-improbable the risk is acceptable.Per table 1a in (b)(4), these levels indicate low risk.2.Regulatory / compliance: reviewed table 2 in (b)(4), and there is low regulatory / compliance risk.
 
Event or Problem Description

Brand Name
PARKER
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 7.0MM
Manufacturer (Section D)
PARKER MEDICAL
9457 s university blvd
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key22023868
Report Number3000219639-2025-00047
Device Sequence Number15258965
Product Code BTR
UDI-Device Identifier00607411952739
UDI-Public(01)00607411952739
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFHV-70
Device Catalogue NumberH-PFHV-70
Device Lot NumberUNKNOW
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown